×

zbMATH — the first resource for mathematics

Spektrale Eigenschaften der K-positiven Operatoren und Einschließungssätze für den Spektralradius. (German) Zbl 0152.33701

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] G. Birkhoff: An extension of Jentzsch’s theorem. Trans. Amer. Math. Soc. 85 (1957), 219-227. · Zbl 0079.13502 · doi:10.2307/1992971
[2] F. F. Bonsall: Endomorphisms of partially ordered vector spaces. J. London Math. Soc. 30 (1955), 133-144. · Zbl 0065.09801 · doi:10.1112/jlms/s1-30.2.133
[3] F. F. Bonsall: Linear operators in complete positive cones. Proc. London Math. Soc. (3) 8 (1958), 53-75. · Zbl 0097.09803 · doi:10.1112/plms/s3-8.1.53
[4] L. Collatz: Einschliessungssatz für die Eigenwerte von Integralgleichungen. Math. Zeitschr. 47 (1942), 395-398. · Zbl 0025.18202 · doi:10.1007/BF01180971 · eudml:168960
[5] L. Collatz: Einschliessungssatz für die charakteristischen Zahlen von Matrizen. Math. Zeitschr. 48 (1942-43), 221-226. · Zbl 0027.00604 · doi:10.1007/BF01180013 · eudml:168987
[6] Ф. Р. Гаитмахер: Теория матриц. Москва 1953. · Zbl 1151.94459
[7] R. Jentzsch: Über Integralgleichungen mit positiven Kern. Journ. für reine und angew. Math. Bd. 141 (1912), 235-244. · JFM 43.0429.01
[8] K. P. Hadeler: Einschliessungssätze bei normalen und bei positiven Operatoren. Dissertation zur Erlangung des Doktorgrades der Mathematisch Naturwissenschaftlichen Fakultät der Universität Hamburg. Hamburg 1965. · Zbl 0151.20101
[9] М. А. Красносельский: Положительные решения операторных уравнений. Москва 1962. · Zbl 1005.68507 · doi:10.1287/mnsc.8.3.344
[10] М. Г. Крейи М. А. Рутман: Линейные операторы оставляющие инвариантными конус в пространстве Банаха. Усп. мат. наук III (1948), N1, 3-95. · Zbl 1154.94303
[11] I. Marek: A note on \(\chi\)-positive operators. Coment. Math. Univ. Carol. 4,4 (1963), 137 to 146. · Zbl 0201.16704 · eudml:16067
[12] I. Marek: Iterations of linear bounded operators and Kellogg’s iterations in non self-adjoint eigenvalue problems. Czech. Math. Journ. 12 (1962), 536-554. · Zbl 0192.23701 · eudml:12146
[13] I. Marek: On approximative construction of eigenvectors corresponding to a pair of complex conjugated eigenvalues. Mat. fyz. časopis 14 (1964), 277-288. · Zbl 0243.65024 · eudml:29570
[14] I. Marek: Some spectral properties of Radon-Nicolski operators and some their generalizations. Comment. Math. Univ. Carol, 3, 1 (1962), 20-30. · Zbl 0119.11403 · eudml:16035
[15] I. Marek: \(u_0\)-Positive operators and some of their applications. J. Soc. Industr. Apl. Math.
[16] D. W. Sasser: Quasi-positive operators. Pacif. J. Math. 14 (1964), 1029-1037. · Zbl 0187.38201 · doi:10.2140/pjm.1964.14.1029
[17] I. Sawashima: On spectral properties of some positive operators. Nat. Sci. Rep. of the Ochanomizu Univ. 15 (1964), 53-64. · Zbl 0138.07801
[18] H. Schaefer: Halbgeordnete lokalkonvexe Vektorräume. Math. Annalen Bd. 135 (1958), 115-141. · Zbl 0080.31501 · doi:10.1007/BF01343098 · eudml:160606
[19] H. Schaefer: Halbgeordnete lokalkonvexe Vektorräume II. Math. Annalen Bd. 138 (1959), 254-286. · Zbl 0092.11303 · doi:10.1007/BF01342907 · eudml:160713
[20] H. Schaefer: On the singularities of an analytic function with values in a Banach space. Arch. Math. XI (1960), 40-43. · Zbl 0093.12402 · doi:10.1007/BF01236904
[21] H. Schaefer: Positive Transformationen in lokalkonvexen Vektorräumen. Math. Annalen Bd. 129 (1955), 323-329. · Zbl 0064.35702 · doi:10.1007/BF01362375 · eudml:160437
[22] H. Schaefer: Spectral properties of positive linear transformations. Pacif. J. Math. 10 (1960), 1009-1019. · Zbl 0129.08801 · doi:10.2140/pjm.1960.10.1009
[23] A. E. Taylor: Introduction to Functional Analysis. J. Wiley publ. New York 1958. · Zbl 0081.10202
[24] P. C. Bapra (R. S. Varga): Численные истоды решения многомерных многогрупповых диффузионных уравнений. Теория ядерных реакторов, стр. 187-214. Москва 1963. · Zbl 0163.23504 · doi:10.1063/1.1729221
[25] Я. Wієlапdт: Unzerlegbare nichtnegative Matrizen. Math. Zeitschr. 52 (1950), 642-648. · Zbl 0035.29101 · doi:10.1007/BF02230720
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.